SciELO - Scientific Electronic Library Online

 
vol.38 número3Odd harmonious labeling of grid graphsStability of two variable pexiderized quadratic functional equation in intuitionistic fuzzy Banach spaces índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

OGUNBANJO, A. M.  y  ARAWOMO, P. O.. Oscillation of solutions to a generalized forced nonlinear conformable fractional differential equation. Proyecciones (Antofagasta) [online]. 2019, vol.38, n.3, pp.429-445. ISSN 0716-0917.  http://dx.doi.org/10.22199/issn.0717-6279-2019-03-0028.

By using averaging functions, we present some new oscillation criteria for the solution of a generalized forced nonlinear conformable fractional differential equation. The results obtained here extend and improve on some existing results. Examples are also given to show the validity of our results.

Palabras clave : Oscillation; Forced; Nonlinear Conformable fractional differential equation; 34A08; 34A34; 34C15; 34D10.

        · texto en Inglés     · Inglés ( pdf )